I'm on my third inactive pill of cryselle and I woke up with cramps worse than I used to get during my period and spotting! I'm not sure if I should be concerned or if this is normal. I had unprotected sex for the first time this weekend and now I'm worried! Is it just a normal reaction or should I go to the doctor?
If you have been on Cryselle a full month, used back up when you first started the pill and took your pills properly on a daily basis, then everything is fine. Each woman responds differently to the pill. It can take a few cycles for your body to get used to the hormones. You may have heavier bleeding or lighter to no bleeding. Most women do find that after a time on the pill their periods will become lighter because the pill affects the monthly lining of the uterus. It thins this lining to make the uterus less hospitable so it usually lightens periods. Try taking an OTC pain reliever like Tylenol or Advil for your cramps. A heating pad to your abdomen often helps as does taking a walk. Walking, believe it or not, can help relieve the cramping.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on my 4th month of sprintec birth control. I've never had problems with bleeding between periods
Posted 8 Aug 2013 • 1 answer
Posted 3 Sep 2014 • 1 answer
Posted 16 Oct 2014 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 6 Feb 2016 • 0 answers